Infections in AIDS.


Hart, CA; Beeching, NJ; Duerden, BI; Curry, A; French, N; Kariuki, S; Graham, SM; Gordon, MA; Hoggard, PG; Kewn, S; Back, DJ; (2001) Infections in AIDS. Journal of medical microbiology, 49 (11). pp. 947-67. ISSN 0022-2615

Full text not available from this repository.
Item Type: Article
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Infectious Disease Epidemiology
PubMed ID: 11073149
Web of Science ID: 165064100002
URI: http://researchonline.lshtm.ac.uk/id/eprint/10888

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
275Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item